Dynamics of Partial Differential Equations

Volume 4 (2007)

Number 3

Homothetic variant of fractional Sobolev space with application to Navier–Stokes system

Pages: 227 – 245

DOI: http://dx.doi.org/10.4310/DPDE.2007.v4.n3.a2

Author

Jie Xiao (Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John’s, Newfoundland, Canada)

Keywords

homothety, quadratic Morrey space, sharp Sobolev imbedding, incompressible Navier-Stokes system

2010 Mathematics Subject Classification

Primary 35Q30, 42B35. Secondary 46E30.

Full Text (PDF format)